Some inequalities for logarithm with applications to weighted means

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2020) Some inequalities for logarithm with applications to weighted means. Palestine Journal of Mathematics, 9 (1). pp. 537-548. ISSN 2219-5688


In this paper we establish several inequalities for logarithm and apply them to obtain some new inequalities involving weighted arithmetic mean, geometric mean and harmonic mean of n-tuples of positive sequences. The case of two positive numbers and an analysis of which bound is better and when are also considered.

Item type Article
Official URL
Subjects Current > FOR (2020) Classification > 4901 Applied mathematics
Current > Division/Research > College of Science and Engineering
Keywords weighted arithmetic mean; geometric mean; harmonic mean; positive number; logarithmic inequalities
Citations in Scopus 0 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login